English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Trinomials with integral S-unit coefficients having a quadratic factor

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bérczes, A., Luca, F., Pink, I., & Ziegler, V. (2017). Trinomials with integral S-unit coefficients having a quadratic factor. Indagationes Mathematicae, 28(6), 1200-1209. doi:10.1016/j.indag.2017.09.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B82-D
Abstract
There is no abstract available